# SDR DALA2024072907594

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 71,911 hours, 23,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 ON PUSH BACK L4 DOOR ARM KUNCKLE KNOCKER NOT COMING OUT COMPLETELY. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER AND DOOR INSIDE COVER, OPERATED DOOR OPENING AND ARMING. OPS NORMAL. (5895666)
